# SDR UALA2012102906186

- Difficulty date: October 28, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 61,955 hours, 23,390 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Faulty
- Location: Body Fairing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL BETWEEN ROWS 1+2 REPEAT WRITEUP AT FL360 8.0 PSID.  SAMC TEXT: CREW REPORTED STARTED TO HEAR NOISE AFTER TAKEOFF, CLOSER TO SEAT 2F, DOES NOT APPEAR TO BE RELATED TO AREA ASSOCIATED WITH 1R.  PRESSURIZED ACFT TO 4 PSI PER JRH, NO DEFECTS NOTED.  INSPECTED AND FOUND WING TO BODY FAIRING SEALS DAMAGED BETWEEN PANELS 192BT AND 192DT.  ACCOMPLISHED INTERIM REPAIR PER AMM MT53-04.  RECHECK TAPE DAILY.
